Vincent Y.B. Chen, William Y.C. Chen and Nancy S.S. Gu, The Abel Lemma and the q-Gosper Algorithm, Math. Comp. 77(262) (2008) 1057-1074.

Cited by

  1. William Y.C. Chen, Q.-H. Hou and H.-T. Jin, The Abel-Zeilberger algorithm. Electron. J. Combin. 18 (2011) Paper 17, 17 pp.

  2. X.X. Wang, New proof for some terminating hypergeometric series identities. J. Math. Research & Exposition 31 (2011) 115-122.

  3. J. Wang and X. Ma, A common recursive formula for Ramanujan's $_1\psi_1$ and Bailey's very-well-poised $_6\psi_6$ summation formulas, Proc. Amer. Math. Soc., online.

back to homepage